# SDR VNAA0305016

- Difficulty date: May 22, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Aircraft time: 20,202 hours, 17,650 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Signal Cond Unit
- Part number: 311835602
- Part serial: MM4525
- Condition: Failed
- Location: Lt Engine
- Part time: 19,212 hours, 16,379 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE LT HAND ENGINE WAS ONLY PRODUCING 85 PERCENT TORQUE AND THE CREW ABORTED TAKEOFF.  THE AIRCRAFT WAS THEN FERRIED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND TORQUE SIGNAL CONDITIONER AND LEFT HAND TORQUE PROBE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  POWER ASSURANCE RUNS WERE PERFORMED AND NO DEFECTS WERE NOTED.  THE AIRCRAT WAS THEN RELEASED FOR SERVICE.
